Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 8, Issue 5

Issues

Remarks on modification of Helgason’s support theorem

T. Takiguchi
  • Corresponding author
  • Department of Mathematics, Defence Academy, 1-10-20, Hashirimizu, Yokosuka, Kanagawa, 239-8686, JAPAN
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-09-07 | DOI: https://doi.org/10.1515/jiip.2000.8.5.573

Abstract

- It is well known that for uniqueness of the exterior problem for the Radon transform it is necessary and sufficient that a function decays rapidly towards infinity. This is Helgason’s support theorem. Several years ago, J. Boman discussed a modification of this theorem by restricting the condition of rapid decay to an open cone. In this paper, we study this modification.

About the article

Published Online: 2013-09-07

Published in Print: 2000-10-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 8, Issue 5, Pages 573–579, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2000.8.5.573.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Boris Rubin
Analysis and Mathematical Physics, 2017, Volume 7, Number 2, Page 117

Comments (0)

Please log in or register to comment.
Log in